Some Approximation Properties Of Kantorovich Variant Of Chlodowsky Operators Based On Q-Integer
Yükleniyor...
Tarih
2016
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Ankara Univ, Fac Sci
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this paper, we introduce two different Kantorovich type generalization of the q-Chlodowsky operators. For the first operators we give some weighted approximation theorems and a Voronovskaja type theorem. Also, we present the local approximation properties and the order of convergence for unbounded functions of these operators. For second operators, we obtain a weighted statistical approximation property.
Açıklama
Anahtar Kelimeler
q_Chlodowsky operators, modulus of continuity, local approximation, Peetre's K-functional, statistical convergence
Kaynak
Communications Faculty Of Sciences University Of Ankara-Series A1 Mathematics And Statistics
WoS Q Değeri
N/A
Scopus Q Değeri
Cilt
65
Sayı
2
Künye
Karaisa A., Aral A. (2016). Some Approximation Properties Of Kantorovich Variant Of Chlodowsky Operators Based On Q-Integer. Communications Series A1: Mathematics and Statistics, 65(2), 97 - 119.